RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2018, Volume 22, Issue 1, Pages 31–49 (Mi fpm1780)  

On unimprovability of some theorems on convergence in mean of trigonometric series

A. S. Belov

Ivanovo State University

Abstract: The paper puts forward a method for constructing trigonometric Fourier series with $L_{2\pi}$-unbounded partial sums that have coefficients with some preassigned properties. In particular, examples of trigonometric Fourier series showing that some conditions of convergence in the mean of trigonometric series cannot be sharpened are constructed.

Full text: PDF file (185 kB)
References: PDF file   HTML file
UDC: 517.518

Citation: A. S. Belov, “On unimprovability of some theorems on convergence in mean of trigonometric series”, Fundam. Prikl. Mat., 22:1 (2018), 31–49

Citation in format AMSBIB
\Bibitem{Bel18}
\by A.~S.~Belov
\paper On unimprovability of some theorems on convergence in mean of trigonometric series
\jour Fundam. Prikl. Mat.
\yr 2018
\vol 22
\issue 1
\pages 31--49
\mathnet{http://mi.mathnet.ru/fpm1780}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1780
  • http://mi.mathnet.ru/eng/fpm/v22/i1/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:172
    Full text:96
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020